# SDR DJFA2006325

- Difficulty date: October 1, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N239CW
- Make and model: Cessna 525
- Aircraft serial: 5250339
- Aircraft time: 3,357 hours, 2,660 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 631106524
- Condition: Cracked
- Location: Cockpit
- Part time: 3,357 hours, 2,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A WINDSHIELD PRISM INSPECTION MAINTENANCE DISCOVERED FIVE FRACTURES IN A ROW RUNNING ALONG THE CO-PILOTS SIDE WINDOW FASTENER HOLES.  THE CO-PILOTS SIDE WINDOW AND SEALS WERE REPLACED.  SATISFACTORY LEAK CHECKS WERE PERFORMED WHILE THE AIRCRAFT WAS PRESSURIZED ON THE GROUND.
